Eyes feel odd when wearing glasses to correct astigmatism
I'm not sure why this is but when I wear glasses to correct the slight astigmatism in my left eye, both of my eyes feel weird. I can't really describe the feeling but it's like a tightness or something. Anybody ever heard of this?
Yes, its very common. If you wear you glasses all the time most people adjust within a week and the glasses seem clear and comfortable. If NOT then return to the "eye doctor" that prescribed the glasses and have them checked out. BTW this is usually a service that is not charged for.
Ok took the glasses into the doctor and they said they were fine. I get the same pulling sensation in my left eye though (where the astigmatism is corrected) in all of my glasses. Since I've probably been living with this for a long time, do you think it's possible that my eye is just adjusting to seeing things that much clearer than before and that's why I'm getting the pulling sensation? I asked the doctor why I had this feeling and they couldn't tell me what it was. I'm wearing prism glasses for the computer right now with astigmatism correction in my left eye and I have the pulling sensation so I'm trying to figure out what it is. Thanks for your help.
Also noticed this article about sometimes why glasses don't work the way they're supposed to. I do see a little bit clearer with my glasses on but perhaps my eye doesn't tolerate astigmatism correction for some reason. Here is the article:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.